Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016 (2016), Article ID 8350396, 10 pages
Research Article

Multiplicity of Solutions for Schrödinger Equations with Concave-Convex Nonlinearities

1School of Mathematics and Statistics, Southwest University, Chongqing 400715, China
2College of Science, Southwest Petroleum University, Chengdu, Sichuan 610500, China

Received 10 July 2016; Accepted 1 November 2016

Academic Editor: Dong Ye

Copyright © 2016 Dong-Lun Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dong-Lun Wu, Chun-Lei Tang, and Xing-Ping Wu, “Multiplicity of Solutions for Schrödinger Equations with Concave-Convex Nonlinearities,” International Journal of Analysis, vol. 2016, Article ID 8350396, 10 pages, 2016. doi:10.1155/2016/8350396